American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B37) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] V. Futorny, J. T. Hartwig and E. A. Wilson. Quantum affine modules for non-twisted Affine Kac-Moody algebras. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Sonia Natale. Jordan-H\"older theorem for finite dimensional Hopf algebras. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Martin Lorenz. On the stratification of noncommutative prime spectra. Proc. Amer. Math. Soc. 142 (2014) 3013-3017.
Abstract, references, and article information   
View Article: PDF

[4] Kyu-Hwan Lee, Philip Lombardo and Ben Salisbury. Combinatorics of Casselman-Shalika formula in type $A$. Proc. Amer. Math. Soc. 142 (2014) 2291-2301.
Abstract, references, and article information   
View Article: PDF

[5] Julian Külshammer. Auslander-Reiten theory of small half quantum groups. Proc. Amer. Math. Soc. 142 (2014) 1109-1119.
Abstract, references, and article information   
View Article: PDF

[6] Christopher M. Drupieski. Cohomology rings for quantized enveloping algebras. Proc. Amer. Math. Soc. 141 (2013) 3739-3753.
Abstract, references, and article information   
View Article: PDF

[7] L. Vendramin. Nichols algebras associated to the transpositions of the symmetric group are twist-equivalent. Proc. Amer. Math. Soc. 140 (2012) 3715-3723.
Abstract, references, and article information   
View Article: PDF

[8] Dror Bar-Natan and Zsuzsanna Dancso. Pentagon and hexagon equations following Furusho. Proc. Amer. Math. Soc. 140 (2012) 1243-1250. MR 2869109.
Abstract, references, and article information
View Article: PDF

[9] Gizem Karaali. On the quantization of zero-weight super dynamical $r$-matrices. Proc. Amer. Math. Soc. 140 (2012) 7-20. MR 2833513.
Abstract, references, and article information   
View Article: PDF

[10] Rebecca L. Jayne and Kailash C. Misra. On Demazure crystals for $U_{q}(G_{2}^{(1)})$. Proc. Amer. Math. Soc. 139 (2011) 2343-2356. MR 2784799.
Abstract, references, and article information   
View Article: PDF

[11] S. Launois and T. H. Lenagan. Twisting the quantum grassmannian. Proc. Amer. Math. Soc. 139 (2011) 99-110. MR 2729074.
Abstract, references, and article information   
View Article: PDF

[12] Jeong-Ah Kim and Dong-Uy Shin. Generalized Young walls and crystal bases for quantum affine algebra of type $A$. Proc. Amer. Math. Soc. 138 (2010) 3877-3889. MR 2679610.
Abstract, references, and article information   
View Article: PDF

[13] Piotr M. Sołtan. Quantum spaces without group structure. Proc. Amer. Math. Soc. 138 (2010) 2079-2086. MR 2596045.
Abstract, references, and article information   
View Article: PDF

[14] Daniel Bump and Maki Nakasuji. Integration on $p$-adic groups and crystal bases. Proc. Amer. Math. Soc. 138 (2010) 1595-1605. MR 2587444.
Abstract, references, and article information   
View Article: PDF

[15] Hyeonmi Lee. The crystal $\mathcal {B}(\infty )$ and extended Nakajima monomials. Proc. Amer. Math. Soc. 137 (2009) 1915-1924. MR 2480271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Rajesh S. Kulkarni. Down-up algebras at roots of unity. Proc. Amer. Math. Soc. 136 (2008) 3375-3382. MR 2415018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Georgia Benkart and Paul Terwilliger. The universal central extension of the three-point $\mathfrak{sl}_2$ loop algebra. Proc. Amer. Math. Soc. 135 (2007) 1659-1668. MR 2286073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Gizem Karaali. Super solutions of the dynamical Yang-Baxter equation. Proc. Amer. Math. Soc. 134 (2006) 2521-2531. MR 2213729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Phùng Hô Hai. The homological determinant of quantum groups of type $A$. Proc. Amer. Math. Soc. 133 (2005) 1897-1905. MR 2137853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. B. Zhang. Howe duality and the quantum general linear group. Proc. Amer. Math. Soc. 131 (2003) 2681-2692. MR 1974323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Albert Jeu-Liang Sheu. The structure of quantum spheres. Proc. Amer. Math. Soc. 129 (2001) 3307-3311. MR 1845007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Yi Ming Zou. Crystal bases for $U_q(sl(2,1))$. Proc. Amer. Math. Soc. 127 (1999) 2213-2223. MR 1486756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Timothy J. Hodges. The Cremmer-Gervais solution of the Yang-Baxter equation. Proc. Amer. Math. Soc. 127 (1999) 1819-1826. MR 1621937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Naihuan Jing. Level one representations of $U_q(G_2^{(1)}$ . Proc. Amer. Math. Soc. 127 (1999) 21-27. MR 1487318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Yi Ming Zou. Finite dimensional representations of $U_q(sl(2,1))$ . Proc. Amer. Math. Soc. 125 (1997) 1607-1616. MR 1371148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Keqin Liu. A family of new universal $R$-matrices. Proc. Amer. Math. Soc. 125 (1997) 987-999. MR 1363176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Xiu Chi Quan. Positive definite functions of Hopf $C\sp *$-algebras . Proc. Amer. Math. Soc. 123 (1995) 615-625. MR 1209427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] A. Paolucci. An example of a quantum group: the twisted ${\rm Sp}\sb q(2)$ . Proc. Amer. Math. Soc. 122 (1994) 1-6. MR 1196167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] K. R. Goodearl and E. S. Letzter. Prime factor algebras of the coordinate ring of quantum matrices . Proc. Amer. Math. Soc. 121 (1994) 1017-1025. MR 1211579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Xiu Chi Quan. Finite dimensionality of irreducible unitary representations of compact quantum groups . Proc. Amer. Math. Soc. 121 (1994) 851-858. MR 1186135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia